MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA RADIFOCUS GLIDEWIRE; WIRE, GUIDE, CATHETER

TERUMO CORPORATION, ASHITAKA RADIFOCUS GLIDEWIRE; WIRE, GUIDE, CATHETER
Model Number GM1833
Medical Device Problem Codes Break (1069); Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/29/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported that the distal tip of the guidewire (gw) gold broke off while advancing the wire in a calcified stent in the femoral artery.A cook guiding sheath and catheter were used to advance the gold wire into the occlusion located in the lumen of a previously implanted stent.The patient was ok, and the procedure outcome was successful.Additional information was received on 30november2021.The tip was not removed.They are bringing the patient back for a bypass surgery, however, they felt as though the tip was secured in the calcification of the stent.

Brand Name
RADIFOCUS GLIDEWIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya city, 418
JA  418
MDR Report Key13095701
Report Number2243441-2021-00064
Device Sequence Number19882064
Product Code DQX
UDI-Device Identifier04987350712165
UDI-Public04987350712165
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/28/2021
Report Date (Section F) 12/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2022
Device Model NumberGM1833
Device Catalogue NumberGM1833
Device Lot Number201117
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/17/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/29/2021
Device Age12 MO
Event Location Hospital
Date Report to Manufacturer11/30/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
180CM .018 GT WIRE; COOK CATHETER; COOK GUIDING SHEATH
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA12/28/2021